# SDR EIA990296

- Difficulty date: October 27, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 9915560501
- Condition: Misrepaired
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ - CABIN WINDOW L1 REPAIR NOT PER SRM 53-04.  REMOVED EXTERNAL TEMPORARY REPAIR DOUBLER.  SPOT FACED THE HOLES.  TRIMMED THE FORWARD ADJACENT SKIN PANEL.  FABRICATED FILLERS.  REINSTALLED REMOVED DOUBLER PER ECRA 941-53-070-2.  (M)
